Pascal and Francis Bibliographic Databases

Help

Export

Selection :

Permanent link
http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=7014855

Uniform asymptotic solutions of second-order linear ordinary differential equations with singular points. I: Formal theory

Author
DONATUS UZODINMA ANYANWU1
[1] Univ. Nigeria, dep. mathematics, Nsuska, Nigeria
Source

Journal of mathematical analysis and applications. 1988, Vol 134, Num 2, pp 329-354 ; ref : 18 ref

CODEN
JMANAK
ISSN
0022-247X
Scientific domain
Control theory, operational research; Mathematics
Publisher
Elsevier, San Diego, CA
Publication country
United States
Document type
Article
Language
English
Keyword (fr)
Equation différentielle Equation linéaire Equation ordre 2 Equation singulière Fonction variable complexe Solution Développement asymptotique
Keyword (en)
Differential equation Linear equation Second order equation Singular equation Complex variable function Solution
Keyword (es)
Ecuación diferencial Ecuación lineal Ecuación orden 2 Ecuación singular Función variable compleja Solución
Classification
Pascal
001 Exact sciences and technology / 001B Physics / 001B00 General / 001B00B Mathematical methods in physics / 001B00B30 Function theory, analysis

Discipline
Mathematics Theoretical physics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
7014855

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Access to the document

Searching the Web